# SDR UALA2011110806091

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 86,158 hours, 10,363 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAILING EDGE MID FLAP HAS TRAILING EDGE SLIT AND LEADING EDGE WORN THROUGH.  LEFT SIDE TRAILING EDGE MID FLAP ACCORDIAN SEAL HAS 1 TRAILING HOLE AND 4 LEADING EDGE HOLES (DEFFERED) :ACCORDIAN SEAL IS REMOVED, WHEN REMOVED WE FOUND THE BEARING IS BAD , REMOVED TO REWORK. :THIS ACCORDIAN SEAL HAS THE WEAR THROUGH IN THE INBOARD RIB. :REMOVED DAMAGED ASSY AND ALL PART LOCATED IN ORDMM SHEETMETAL SHOP FOR REPAIR. INSTALLED NEW IB RIB ASSEMBLY TO EXISTING ACCORDIAN SEAL STRUCTURE, REF BOEING DRAWING 65B 08436 AND IPC 57-52-01,STARTED TO INSTALL NEW SEAL TO STRUCTURE ALL PARTS IN SHEETMETAL SHOP. -INF-  :ACCORDIAN SEAL ASSY IS COMPLETE AND READY FOR INSTALLATION, INSTALLED REPAIRED SEAL ASSY, OPS CHK NORMAL.
